# SDR DL76G070347

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 32,816 hours, 4,947 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 767300ERM
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 4 TIRE HAD RECAP COME OFF ON LANDING.  REPLACED NR 4 WHEEL ASSY PER MM OK FOR SERVICE.
